MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; MTS,LEFT HEART,KIT,-,ST. JOHN HOSP PG

MEDLINE INDUSTRIES LP; MTS,LEFT HEART,KIT,-,ST. JOHN HOSP PG
Catalog Number 601001510
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that "syringe would not stay connected and allowed air in.Replaced and procedure continued.No harm to patient".To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
Syringe would not stay connected.

Common Device Name
MTS,LEFT HEART,KIT,-,ST. JOHN HOSP PG
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
10 glens falls technical park
glens falls NY 12801
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key19689607
Report Number3015910259-2024-00019
Device Sequence Number12551787
Product Code OEZ
UDI-Device Identifier20193489070429
UDI-Public20193489070429
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number601001510
Device Lot Number0000099903
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/26/2023
Initial Report FDA Received Date07/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown